Grapevine

Whilst we make every effort to verify information submitted to us, PLEASE remember that due to the illegal nature of most drugs, it's quite difficult. This is given in good faith and we can not be held liable for incorrect information.

Most recent first.

Bad Capsules in Cape Town Warning16 July 2000
Small red and blue capsules being sold as MDMA are causing hosipitalisation in Cape Town, South Africa.

PMA pills causing deaths in the USA June 2000
PMA
is regarded as the most dangerous hallucinogen and is highly toxic.They are being sold as E in Chicago, USA.

Dutch Police warn of Strychnine in pills Mixmag, April 2000
"Dutch police have passed a warning about ecstasy tablets with high doses of strychnine in them. The yellow pills have dark brown flecks but no logo apart from a grove on one side. They are 9mm across and 4.4mm thick"

Another Atropine warning Anon. UK, 14 December 1999
In response to the Atropine in pills article, you didn't mention a batch called Mr Magoos or Professors (white pill with bespectacled face on one side). These sent me on a rather nasty 12 hour trip involving foot long centipedes, during which my parents found me talking to people who didn't exist! Scarilly, at the time I thought I was straight. This was a year or two ago now but if there are any of them still floating about, AVOID LIKE THE PLAGUE


Green Triangles December 1999
They pills are causing havoc at raves and clubs. It was a big problem in the USA over the summer, and now (Winter 1999), they are appearing in London, UK.

 

Yaba hits clubland 11 November 1999
Yaba has overtaken heroin in Thailand as the principle problem drug. And now it's in Europe.

 

Ketamine sold as E 30 June 1999
At a recent rave in Johannesurg, RaveSafe looked after a number of people in bad way. Most of them had taken a smallish flat purple pill known as Purple Dragons or Grapes believing they were Ecstasy tablets. A number of sources indicated this was Ketamine, including a report from the National Foresenic labs. The people we looked after recovered after a while, but many had a frightening time. Please be careful.

 

Atropine Pills are back ! 25th November 1998
"
About twenty minutes later I started feeling warm patches all over my body, and what felt like the beginnings of a mother of a rush. Things went downhill from there, with a serious loss of coordination, a dry mouth that felt like hard plastic..."

 

Capsule Warning ! 4 th August 1998
Watch out for fake capsules ! A number of instances had been reported lately about the effects of so-called ‘capsules’ that are being sold as MDMA.

 

 

 

 

Disclaimer This Guide is provided for informational purposes ONLY. RaveSafe, it's volunteers and its sponsors do not condone or advocate the use of illegal substances. RaveSafe accepts NO responsibility for the way the information in this used, nor for any harm that might occur from the use of the information contained in this document. Although a concerted effort has been made to ensure the validity of the information contained in this document, no guarantees or assurances of accuracy are provided by anyone. Read and act at your own risk.

Knowledge is power.

Be responsible and...

.... if you do drugs, don't let drugs do you.

Back to the RaveSafe home

Web site sponsored by The MilkyWay Internet Cafe